# SDR AALA971225

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 555-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD EXTENSION OF LOWER DOOR JAMB WEB HAS DOUBLER ON WEB CORRODED OUT, INBOARD SIDE.  REPLACED DOUBLER WITH MANUFACTURED PART PER SRM 51-10-1.  TST: 55,772 HOURS.  CYCLES, 34,468.  (X)
